# SDR CA010202013

- Difficulty date: January 6, 2001
- Submitted: February 12, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47259701
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT INTO MEMPHIS, THE CREW ON AIRCRAFT 7416 SHUT DOWN ENGINE NR 1 PER THE EMERGENCY PROCEDURES DUE TO THE POSTING OF AN INTERMITTENT LT ENGINE FIRE MESSAGE ON THE EICAS. DURING TROUBLESHOOTING THE MECHANICS FOUND THE FIRE DETECTION UNIT UNDER THE LT CONSOLE SHORTED AND CONTAMINATED (COFFEE) WITH LIQUID. A NEW CONTROLLER AND BOTTLE WAS INSTALLED AND THE SYSTEM SUCCESSFULLY TESTED PER THE AMM.
